Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Benp

Small bumpy dry itchy patches on skin

Recommended Posts

I'm on my 1st month of accutane and I've just noticed some small itchy dry bumpy patches appearing on my wrists and arms. There not that bad, but there seems to be getting worse. Is this a common accutane side effect? I'm assuming its Eczema. What is the best method for treating this?

Thanks

Share this post


Link to post
Share on other sites

yea i have this problem minimally when not on tane, its just worse while on it.

grab some cortizone 10 (over the counter) until you can get an appt with your derm to get some stronger perscription stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×